# SDR DALA1098742840

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,385 hours, 65,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN FUSELAGE EXTERIOR CANTED FRAME AT BS 1303 BETWEEN L14L & L15L.  REPAIRED PER SRM 53-01 FIGURE 9 SHEET 4.
